On log-concave and log-convex infinitely divisible sequences and densities

B.G. Hansen

Research output: Contribution to journalArticleAcademicpeer-review

233 Downloads (Pure)

Abstract

We consider nonnegative infinitely divisible random variables whose Levy measures are either absolutely continuous or supported by the integers. Necessary conditions are found ensuring that such distributions are log-concave or log-convex.
Original languageEnglish
Pages (from-to)1832-1839
Number of pages8
JournalThe Annals of Probability
Volume16
Issue number4
DOIs
Publication statusPublished - 1988

Fingerprint

Dive into the research topics of 'On log-concave and log-convex infinitely divisible sequences and densities'. Together they form a unique fingerprint.

Cite this